A property of the ϕ and σ j functions
Compositio Mathematica, Volume 31 (1975) no. 2, p. 115-118
@article{CM_1975__31_2_115_0,
     author = {Dressler, Robert E.},
     title = {A property of the $\varphi $ and $\sigma \_j$ functions},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {2},
     year = {1975},
     pages = {115-118},
     zbl = {0317.10008},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__31_2_115_0}
}
Dressler, Robert E. A property of the $\varphi $ and $\sigma _j$ functions. Compositio Mathematica, Volume 31 (1975) no. 2, pp. 115-118. http://www.numdam.org/item/CM_1975__31_2_115_0/

[1] Dressler, R.E.: On a Theorem of Niven, Can. Math. Bull., Vol. 17 (1974) 109-110. | MR 360508 | Zbl 0301.10049

[2] Hardy, G.H.: Ramanujan-Twelve Lectures on Subjects Suggested by His Life and Work. Chelsea (1940). | MR 4860 | Zbl 0025.10505

[3] Leveque, W.J.: Topics in Number Theory, Vol. I. Addison-Wesley (1958). | Zbl 0070.03803